# SDR DLM88960566

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RED NOSE GEAR UNSAFE LIGHT ON WITH GEAR HANDLE UP, PREFORMED POM PROCEDURES INCLUDING CYCLING GEAR.  REPLACED NOSE GEAR INTERLOCK SWITCH, SWUNG NOSE GEAR AND CHECKS OK.
